Some coupled fixed point theorems in cone metric spaces. (English) Zbl 1179.54069

Summary: We prove some coupled fixed point theorems for mappings satisfying different contractive conditions on complete cone metric spaces.


54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI EuDML


[1] Huang LG, Zhang X: Cone metric spaces and fixed point theorems of contractive mappings.Journal of Mathematical Analysis and Applications 2007,332(2):1468-1476. 10.1016/j.jmaa.2005.03.087 · Zbl 1118.54022
[2] Abbas M, Jungck G: Common fixed point results for noncommuting mappings without continuity in cone metric spaces.Journal of Mathematical Analysis and Applications 2008,341(1):416-420. 10.1016/j.jmaa.2007.09.070 · Zbl 1147.54022
[3] Haghi RH, Rezapour Sh: Fixed points of multifunctions on regular cone metric spaces.Expositiones Mathematicae. In press · Zbl 1193.47058
[4] Ilić D, Rakočević V: Common fixed points for maps on cone metric space.Journal of Mathematical Analysis and Applications 2008,341(2):876-882. 10.1016/j.jmaa.2007.10.065 · Zbl 1156.54023
[5] Klim D, Wardowski D: Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces.Nonlinear Analysis: Theory, Methods & Applications 2009,71(11):5170-5175. 10.1016/j.na.2009.04.001 · Zbl 1203.54042
[6] Radenović S: Common fixed points under contractive conditions in cone metric spaces.Computers and Mathematics with Applications 2009,58(6):1273-1278. 10.1016/j.camwa.2009.07.035 · Zbl 1189.65119
[7] Rezapour Sh, Hamlbarani R: Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”.Journal of Mathematical Analysis and Applications 2008,345(2):719-724. 10.1016/j.jmaa.2008.04.049 · Zbl 1145.54045
[8] Rezapour Sh, Haghi RH: Fixed point of multifunctions on cone metric spaces.Numerical Functional Analysis and Optimization 2009,30(7-8):825-832. 10.1080/01630560903123346 · Zbl 1171.54033
[9] Rezapour Sh, Derafshpour M: Some common fixed point results in cone metric spaces. to appear in Journal of Nonlinear and Convex Analysis · Zbl 1434.54015
[10] Bhaskar TG, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications.Nonlinear Analysis: Theory, Methods & Applications 2006,65(7):1379-1393. 10.1016/j.na.2005.10.017 · Zbl 1106.47047
[11] Lakshmikantham V, Ćirić L: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.Nonlinear Analysis: Theory, Methods & Applications 2009,70(12):4341-4349. 10.1016/j.na.2008.09.020 · Zbl 1176.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.